# SDR ASAA2016082417789

- Difficulty date: August 24, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 37,151 hours, 11,159 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WITH MASTER CAUTION RECALL RT PACK LIGHT ILLUMINATES.  PACK LIGHT EXTINGUISHES ON MASTER CAUTION RESET.  ACFT GROUNDED.  RESET NR 2 CONTROLLER, TCV FAULT.  ACCOMPLISHED BITE TEST OF BOTH PACK/ZONE TEMP CONTROLLER.  NO FAULTS NOTED.
